MathSciNet Relay Station
MathSciNet bibliographic data
MR1034889 (91f:34013) 34A40 (34C10)
Wong, Fu Hsiang Zeros of solutions of a second order nonlinear differential inequality. Proc. Amer. Math. Soc. 111 (1991), no. 2, 497–500.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement